A photospheric bright point model

Shelyag, Sergiy, Mathioudakis, M, Keenan, FP and Jess, DB 2010, A photospheric bright point model, Astronomy and astrophysics, vol. 515, no. 11, doi: 10.1051/0004-6361/200913846.

Attached Files
Name Description MIMEType Size Downloads

Title A photospheric bright point model
Author(s) Shelyag, SergiyORCID iD for Shelyag, Sergiy orcid.org/0000-0002-6436-9347
Mathioudakis, M
Keenan, FP
Jess, DB
Journal name Astronomy and astrophysics
Volume number 515
Issue number 11
Publisher EDP Sciences
Place of publication London, Eng.
Publication date 2010-06-15
ISSN 0004-6361
1432-0746
DOI 10.1051/0004-6361/200913846
Field of Research 0201 Astronomical And Space Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30114969

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 02 Nov 2018, 14:23:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.